Hokkaido Mathematical Journal

No.2

BARDARO Carlo, MUSIELAK Julian, VINTI Gianluca,
Approximation by Riemann sums in modular spaces
Hokkaido Mathematical Journal, 30 (2001) pp.253-267
AL-BTOUSH Rateb, AL-KHALED Kamel,
Approximation of periodic functions by Vallee Poussin sums
Hokkaido Mathematical Journal, 30 (2001) pp.269-282
DANCHEV Peter,
Cλ-groups and λ-basic subgroups in modular group rigns
Hokkaido Mathematical Journal, 30 (2001) pp.283-296
M. Charles, MAIER-PAAPE Stanislaus,
Losing a graph with surface diffusion
Hokkaido Mathematical Journal, 30 (2001) pp.297-305
ARAMAKI Junichi, NURMUHAMMAD Ahniyaz,
A note on non-classical eigenvalue asymptotics
Hokkaido Mathematical Journal, 30 (2001) pp.307-325
YAZAKI Shigetoshi,
Point-extinction and geometric expansion of solutions to a crystalline motion
Hokkaido Mathematical Journal, 30 (2001) pp.327-357
YAMAUCHI Kazunari,
On conformal transformations in tangent bundles
Hokkaido Mathematical Journal, 30 (2001) pp.359-372
OKUYAMA Takashi,
On purifiable torsion-free rank-one subgroups
Hokkaido Mathematical Journal, 30 (2001) pp.373-404
DELACROIX F.,
Invariant currents and automorphic forms of an elementary Kleinian group
Hokkaido Mathematical Journal, 30 (2001) pp.405-430
NAKAGAWA Nobuo,
On strongly regular graphs with parameters (k,0,2) and their antipodal double covers
Hokkaido Mathematical Journal, 30 (2001) pp.431-450
TONEGAWA Satoshi,
Global existence for a class of cubic nonlinear Schrödinger equations in one space dimension
Hokkaido Mathematical Journal, 30 (2001) pp.451-473